# SDR DALA1136759880

- Difficulty date: May 26, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N675MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47651
- Aircraft time: 76,010 hours, 63,413 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASS CABIN FLOOR PANEL NR 72B, ELONGATED HOLES OFF A/C PART.  FABRICATED AND INSTALLED 3 DOUBLER REPAIR WASHERS AND PERMACEL TAPE IAW AMM DC-9-A-53-20-01-201-925A-A AND SRM 53-05 PG 12 FIG 3.
